# SDR USAA000974

- Difficulty date: June 30, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Pax Doorway
- Part time: 51,799 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CUSP MEMBRANE CORRODED 2 INCHES BY 2 INCHES, AFT SVC DOOR LOWER JAMB STATION 1165.  INSTALLED DOUBLER PER EA 55543.  (M)
